# SDR AALA202011299002

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 55,551 hours, 27,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT FORWARD JUMP SEAT AISLE FLASHLIGHT SEAL BROKEN.  REPLACED FORWARD FLIGHT ATTENDANT JUMP SEAT AISLE FLASHLIGHT, PER AMM 25-65-53.
